# SDR DXTA2010083004215

- Difficulty date: August 26, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N114QS
- Make and model: Beech 400A
- Aircraft serial: RK469
- Aircraft time: 1,943 hours, 1,901 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION THE RED GEAR UNSAFE LIGHT REMAINED ON AS WELL AS THE HYD PRESS CAUTION LIGHT. AFTER LOWERING THE GEAR ALL THREE GREEN LIGHTS ILLUMINATED AND THE GEAR UNSAFE LIGHT WENT OUT. LANDING WAS NORMAL.  REPLACED LEFT AND RIGHT MAIN GEAR ACTUATOR ROD END NUT AND LOCK P/N NA5509-17 AND NA5559-6 PERFORMED MAIN GEAR WHEEL CAMBER ADJUSTMENT. CHECKED OK IAW MM 32-11-02. PERFORMED LANDING GEAR FUNCITONAL TEST. CHECKS OK IAW 560 M/M 32-01-00.  REPLACED LOCK.
